Mar 19, 2003
i was diagnosed in october 2002 ..t-cells 44 viral load 280,000..i now have been on meds, kaleetra,viread,combvir since nov.2002..t-cells now 135 viral load 1,400 after 4 months of treatment on meds i still have a sick stomach feeling from time to time is this normal ??what are some of the remedies for this??and will this get better or go away in time???
Response from Dr. Young
Thanks for the questions.
Looks like your having a very nice CD4 cell response to treatment. My bet is that either the protease inhibitor or the ZDV component of Combivir is causing your nausea. Often, we have success in minimizing this side effect by taking pills either with meals or after meals. There seems to be an effect too, of the kind of food ingested-- some have reported benefit from fatty foods (eggs, for example), others report using one of the liquid calorie supplements, like Boost, or Ensure seem to prevent the nausea. In general, nausea improves with time, but after 4 months, I'd be looking for more aggressive approaches- some that might even culminate in a treatment adjustment.
Good luck, keep up the adherence. -BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Chances Of Getting HIV From Vaginal Sex Without Condom
- Do People Get AIDS From Eating Food Made By Someone With HIV?
- HIV Transmission Dried Blood
- HIV Transmission Touching Vagina
- Licking Vagina How Long Does It Take To Test Positive For HIV
- Odds Of Getting HIV Unprotected Oral Sex Without Ejaculation
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.